# SDR USAASB00280

- Difficulty date: October 1, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GSO - FLT 1658 - ON CLIMB-OUT, AFTER GEAR RETRACTION, THE LEFT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  CREW RECYCLED GEAR WITH NO HELP.  FLIGHT RETURNED TO FIELD AT GSO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LEFT MLG UPLOCK PROXIMITY SWITCH WITH HIGH RESISTANCE.  REMOVED AND REPLACED THE LEFT MLG UPLOCK PROXIMITY SWITCH PER MM 32-61-21.  OPERATIONAL CHECK GOOD.  (M)
